# SDR SWAA2023082994410

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 61,523 hours, 36,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLE BROKEN<[01] REPLACED FWD ENTRY DOOR ASSIST HANDLE PER MM 52-11-31
